Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2011, Article ID 213816, 8 pages
http://dx.doi.org/10.1155/2011/213816
Research Article

Summability of Sequences and Selection Properties

1Technical Faculty Čačak, Svetog Save 65, 32000 Čačak, Serbia
2Faculty of Sciences and Mathematics, University of Niš, 18000 Niš, Serbia
3Singidunum University, Belgrade, Serbia

Received 9 February 2011; Accepted 10 April 2011

Academic Editor: Jean Pierre Gossez

Copyright © 2011 Dragan Djurčić et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We prove that some classes of summable sequences of positive real numbers satisfy several selection principles related to a special kind of convergence.